Do ER doctors not realize the danger of Ultram. We took my bro to hospital with seizures 5 in a 2 week period. We told him he had to be honest so he could get help. He told the doc he was addicted to pills.
The doc asked what kind so he told him Ultram. He laughed and so drug induced by ultram, good one buddy.
We were flabbergasted and are checking into getting some help.
Any info would be appreciated. He takes 15 - 20 at a time easy.
Sorry to hear about this - the seizures are definitely from the Ultram. The maximum daily dose isnt supposed to exceed 400mg (they are usually 50mg each) and seizures are a known problem with overuse of the drug. To many physicians think it is a safer alternative to narcotics but it isnt Where does he get them? Can/will he go to his doctor and tell them he's addicted and having seizures to get help?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.